# SDR HEEA079165

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 2,497 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Boot
- Part number: 406310411101
- Condition: Torn
- Location: Tail Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HEAD BOOT IS TORN.
